|   | 
Details
   web
Records
Author Asenjo, F.A.; Comisso, L.; Mahajan, S.M.
Title Generalized magnetofluid connections in pair plasmas Type
Year 2015 Publication Physics Of Plasmas Abbreviated Journal Phys. Plasmas
Volume 22 Issue 12 Pages 4 pp
Keywords
Abstract (up) We extend the magnetic connection theorem of ideal magnetohydrodynamics to nonideal relativistic pair plasmas. Adopting a generalized Ohm's law, we prove the existence of generalized magnetofluid connections that are preserved by the plasma dynamics. We show that these connections are related to a general antisymmetric tensor that unifies the electromagnetic and fluid fields. The generalized magnetofluid connections set important constraints on the plasma dynamics by forbidding transitions between configurations with different magnetofluid connectivity. An approximated solution is explicitly shown where the corrections due to current inertial effects are found. (C) 2015 AIP Publishing LLC.
Address [Asenjo, Felipe A.] Univ Adolfo Ibanez, Fac Ingn & Ciencias, Santiago 7941169, Chile, Email: felipe.asenjo@uai.cl;
Corporate Author Thesis
Publisher Amer Inst Physics Place of Publication Editor
Language English Summary Language Original Title
Series Editor Series Title Abbreviated Series Title
Series Volume Series Issue Edition
ISSN 1070-664x ISBN Medium
Area Expedition Conference
Notes WOS:000367460400019 Approved
Call Number UAI @ eduardo.moreno @ Serial 573
Permanent link to this record
 

 
Author Asenjo, F.A.; Hojman, S.A.
Title Do electromagnetic waves always propagate along null geodesics? Type
Year 2017 Publication Classical And Quantum Gravity Abbreviated Journal Class. Quantum Gravity
Volume 34 Issue 20 Pages 12 pp
Keywords electromagnetic waves; curved spacetime; non-null geodesics
Abstract (up) We find exact solutions to Maxwell equations written in terms of fourvector potentials in non-rotating, as well as in Gdel and Kerr spacetimes. We show that Maxwell equations can be reduced to two uncoupled secondorder differential equations for combinations of the components of the four-vector potential. Exact electromagnetic waves solutions are written on given gravitational field backgrounds where they evolve. We find that in non-rotating spherical symmetric spacetimes, electromagnetic waves travel along null geodesics. However, electromagnetic waves on Gdel and Kerr spacetimes do not exhibit that behavior.
Address [Asenjo, Felipe A.] Univ Adolfo Ibanez, Fac Ingn & Ciencias, Santiago, Chile, Email: felipe.asenjo@uai.cl;
Corporate Author Thesis
Publisher Iop Publishing Ltd Place of Publication Editor
Language English Summary Language Original Title
Series Editor Series Title Abbreviated Series Title
Series Volume Series Issue Edition
ISSN 0264-9381 ISBN Medium
Area Expedition Conference
Notes WOS:000411741800008 Approved
Call Number UAI @ eduardo.moreno @ Serial 800
Permanent link to this record
 

 
Author Hojman, S.A.; Asenjo, F.A.
Title Phenomenological dynamics of COVID-19 pandemic: Meta-analysis for adjustment parameters Type
Year 2020 Publication Chaos Abbreviated Journal Chaos
Volume 30 Issue 10 Pages 12 pp
Keywords
Abstract (up) We present a phenomenological procedure of dealing with the COVID-19 (coronavirus disease 2019) data provided by government health agencies of 11 different countries. Usually, the exact or approximate solutions of susceptible-infected-recovered (or other) model(s) are obtained fitting the data by adjusting the time-independent parameters that are included in those models. Instead of that, in this work, we introduce dynamical parameters whose time-dependence may be phenomenologically obtained by adequately extrapolating a chosen subset of the daily provided data. This phenomenological approach works extremely well to properly adjust the number of infected (and removed) individuals in time for the countries we consider. Besides, it can handle the sub-epidemic events that some countries may experience. In this way, we obtain the evolution of the pandemic without using any a priori model based on differential equations.
Address [Hojman, Sergio A.] Univ Adolfo Ibanez, Fac Artes Lib, Dept Ciencias, Santiago 7491169, Chile, Email: sergio.hojman@uai.cl;
Corporate Author Thesis
Publisher Amer Inst Physics Place of Publication Editor
Language English Summary Language Original Title
Series Editor Series Title Abbreviated Series Title
Series Volume Series Issue Edition
ISSN 1054-1500 ISBN Medium
Area Expedition Conference
Notes WOS:000585761000001 Approved
Call Number UAI @ alexi.delcanto @ Serial 1257
Permanent link to this record
 

 
Author Asenjo, F.A.; Hojman, S.A.
Title Accelerating solutions to diffusion equation Type
Year 2021 Publication European Physical Journal Plus Abbreviated Journal Eur. Phys. J. Plus.
Volume 136 Issue 6 Pages 677
Keywords NONLINEAR DIFFUSIONSIMILARITY SOLUTIONS
Abstract (up) We report accelerating diffusive solutions to the diffusion equation with a constant diffusion tensor. The maximum values of the diffusion density evolve in an accelerating fashion described by Airy functions. We show the diffusive accelerating behavior for one-dimensional systems, as well as for a general three-dimensional case. We also construct a modulated modified form of the diffusion solution that retains the accelerating features.
Address
Corporate Author Thesis
Publisher Place of Publication Editor
Language Summary Language Original Title
Series Editor Series Title Abbreviated Series Title
Series Volume Series Issue Edition
ISSN 2190-5444 ISBN Medium
Area Expedition Conference
Notes WOS:000664659600001 Approved
Call Number UAI @ alexi.delcanto @ Serial 1433
Permanent link to this record
 

 
Author Hojman, S.J.; Moya-Cessa, H.M.; Soto-Eguibar, F.; Asenjo, F.A.
Title Time-dependent harmonic oscillators and SUSY in time domain Type
Year 2021 Publication Physica Scripta Abbreviated Journal Phys. Scr.
Volume 96 Issue 12 Pages 125218
Keywords time domain super-symmetry; time dependent harmonic oscillator; Bohm potential; Ermakov-lewis invariant
Abstract (up) We show that the time-dependent harmonic oscillator has a repulsive or inverted oscillator as a time domain SUSY-like partner. Examples of several kinds of super-symmetrical time dependent frequency systems are presented.
Address
Corporate Author Thesis
Publisher Place of Publication Editor
Language Summary Language Original Title
Series Editor Series Title Abbreviated Series Title
Series Volume Series Issue Edition
ISSN 0031-8949 ISBN Medium
Area Expedition Conference
Notes WOS:000698808000001 Approved
Call Number UAI @ alexi.delcanto @ Serial 1467
Permanent link to this record
 

 
Author Asenjo, F.A.; Moya, P.S.
Title The contribution of magnetic monopoles to the ponderomotive force Type
Year 2019 Publication Journal Of Physics A-Mathematical And Theoretical Abbreviated Journal J. Phys. A-Math. Theor.
Volume 52 Issue 25 Pages 13 pp
Keywords plasma waves; magnetic monopoles; ponderomotive force
Abstract (up) When magnetic monopoles are assumed to exist in plasma dynamics, the propagation of electromagnetic waves is modified as Maxwell equations acquire a symmetrical structure due to the existence of electric and magnetic charge and current densities. This work presents a theoretical exploration on how far we can push the limits of a plasma theory under the presence of magnetic monopoles. In particular, we study the modification of ponderomotive forces in a plasma composed by electric and magnetic charges. We show that the general ponderomotive force on this plasma depends non-trivially on the magnetic monopoles, through the slow temporal and spatial variations of the electromagnetic field amplitudes. The magnetic charges introduce corrections even if the plasma is unmagnetized. Also, it is shown that the magnetic monopoles also experience a ponderomotive force due to the electrons. This force is in the direction of propagation of the electromagnetic waves.
Address [Asenjo, Felipe A.] Univ Adolfo Ibanez, Fac Ingn & Ciencias, Santiago 7941169, Chile, Email: felipe.asenjo@uai.cl;
Corporate Author Thesis
Publisher Iop Publishing Ltd Place of Publication Editor
Language English Summary Language Original Title
Series Editor Series Title Abbreviated Series Title
Series Volume Series Issue Edition
ISSN 1751-8113 ISBN Medium
Area Expedition Conference
Notes WOS:000469448000001 Approved
Call Number UAI @ eduardo.moreno @ Serial 1029
Permanent link to this record